Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stopped taking contraceptive pills, starts heavier bleeding, pain

i took my contraceptive pill for about 5 days. i stopeed taking it last night as it was making me feel unwell. this afternoon i noticed i was bleeding . im bleeding heavier now and am in pain . why is this?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern contraceptive pills disturb the hormone cycle greatly and if you left the treatment in-between then this could cause heavy bleeding, now you have to wait couple of days this will come around hope this information helps you have nice day.
Answered: Wed, 26 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor